HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The lightlike geometry of marginally trapped surfaces in Minkowski space-time

Files in This Item:
pre1004.pdf172.64 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84150

Title: The lightlike geometry of marginally trapped surfaces in Minkowski space-time
Authors: Honda, Atsufumi Browse this author
Izumiya, Shyuichi Browse this author
Keywords: The lightlike geometry
Minkowski space-time
Marginally trapped surface
a variational problem,
Issue Date: 13-Apr-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1004
Start Page: 1
End Page: 23
Abstract: The lightlike geometry of codimension two spacelike submanifolds in Lorentz-Minkowski space has been developed in [15] which is a natural Lorentzian analogue of the classical Euclidean differential geometry of hypersurfaces. In this paper we investigate a special class of surfaces (i.e., marginally trapped surfaces) in Minkowski space-time from the view point of the lightlike geometry.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69809
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University